TitleLandscape topography and the distribution of Lahontan cutthroat trout (Oncorhynchus clarki henshawi) in a high desert stream
Publication TypeJournal Article
Year of Publication2008
AuthorsBoxall, GD, Giannico, GR, Li, HW
JournalEnvironmental Biology of Fishes
Volume82
Issue1
Pagination71 - 84
Date PublishedJan-05-2008
ISSN0378-1909
URLhttp://link.springer.com/10.1007/s10641-007-9254-1http://www.springerlink.com/index/pdf/10.1007/s10641-007-9254-1
DOI10.1007/s10641-007-9254-1
Short TitleEnviron Biol Fish